MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT
Model Number PHA04404
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Patient's wife called on (b)(6) 2020 to report that her husband had a revision surgery.Allegedly, the product was dislodged but that there was metalosis.Still pending to confirm if the hip implant was manufactured by microport or another company.Apparently, at the revision they used a microport product.
 
Additional Manufacturer Narrative
Additional information received on (b)(6) 2020 from (b)(6), provided there is no clear evidence that implanted products are from microport.Therefore the event is not reportable.Please void the initial report.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10689448
Report Number3010536692-2020-00660
Device Sequence Number2949936
Product Code LZO
UDI-Device IdentifierM684PHA044041
UDI-PublicM684PHA044041
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04404
Device Catalogue NumberPHA04404
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/23/2020
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date10/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;